| Model Number |
ETLW1628C124E |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Aneurysm (1708); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted during an endovascular procedure for the treatment of a 50mm abdominal aortic aneurysm.2 endurant limbs were then implanted around 5 years later.It was reported during a follow up ct another 2 years later, that the limb etlw1628c124e that had previously been placed in the left common iliac artery had pulled back slightly and was now in the distal portion of the right common iliac artery and it was noted that the artery is dilating.As per the physician the cause of the event could not be determined. no additional clinical sequalae was provided and the patient will be monitored.
Additional Manufacturer Narrative
On (b)(6) 2021 additional information received: it was confirmed that there was no proximal endoleak from the right common iliac artery that is currently feeding the aneurysm sack.The issue is continuing to slowly increase in size.There is no re-intervention scheduled at this time because the left hypogastric is gone due to disease and the physician is hesitant to coil and cover the right hypogastric due to the side effects that might cause.Surgical intervention may be an option in the future.It was also confirmed that an unknown re-intervention on the right side was completed 2019.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.